American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 104 of 104 found      Go to page: 1 2 3 4

[91] Meyer Jerison and Walter Rudin. Translation-invariant functionals . Proc. Amer. Math. Soc. 13 (1962) 417-423. MR 0146650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] F. T. Birtel. On a commutative extension of a Banach algebra . Proc. Amer. Math. Soc. 13 (1962) 815-822. MR 0176349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] R. H. Farrell. Dense algebras of functions in $L\sb{p}$ . Proc. Amer. Math. Soc. 13 (1962) 324-328. MR 0142009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Irving Glicksberg. Measures orthogonal to algebras and sets of antisymmetry . Trans. Amer. Math. Soc. 105 (1962) 415-435. MR 0173957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Richard Arens. The problem of locally-$A$ functions in a commutative Banach algebra $A$ . Trans. Amer. Math. Soc. 104 (1962) 24-36. MR 0146677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] B. R. Gelbaum. Tensor products and related questions . Trans. Amer. Math. Soc. 103 (1962) 525-548. MR 0138966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Herbert Kamowitz. Cohomology groups of commutative Banach algebras . Trans. Amer. Math. Soc. 102 (1962) 352-372. MR 0170219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Errett Bishop. Analyticity in certain Banach spaces . Trans. Amer. Math. Soc. 102 (1962) 507-544. MR 0142015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Carl W. Kohls. A note on countably generated ideals in rings of continuous functions. . Proc. Amer. Math. Soc. 12 (1961) 744-749. MR 0143051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Fred B. Wright. Generalized means . Trans. Amer. Math. Soc. 98 (1961) 187-203. MR 0154107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Irving Glicksberg. Banach algebras with scattered structure spaces . Trans. Amer. Math. Soc. 98 (1961) 518-526. MR 0123199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Hugo Rossi. Algebras of holomorphic functions on one-dimensional varieties . Trans. Amer. Math. Soc. 100 (1961) 439-458. MR 0131164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Fred B. Wright. Correction to ``Generalized means'' . Trans. Amer. Math. Soc. 100 (1961) 370. MR 0154108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Leonard Gillman. Countably generated ideals in rings of continuous functions . Proc. Amer. Math. Soc. 11 (1960) 660-666. MR 0156189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 104 of 104 found      Go to page: 1 2 3 4